# SDR SWAA2021110424673

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R WL156. MARKED ; / [01] EVALUATED CRACK AT STRINGER 25RH; BS 540 WL 156- STRINGER FOUND OUT OF LIMIT PER SRM 53-00-03-1A-1 PARAGRAPH 4 A(2)(A)1; [02] REMOVED FASTENERS FROM STRINGER 26R BS 500D+6'- 540; IAW SRM 51-40-02-0G-0.; [03] REMOVED DAMAGED BY TRIMMING OUT STRINGER SECTION BETWEEN BS 500D-520; STR- 25RH. PER SRM 51-10-02.; [04] HFEC INSPECTED STRINGER CUTOUT AREA; IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [05] HFEC INSPECTED OPEN HOLES COMMON TO REPAIR IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [06] HFEC INSPECTED COUNTERSINK HOLES COMMON TO REPAIR AREA; IAW B737 NDTM P6; 51-30-00 PROC 3. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE; [07] VERIFIED CORRECTIVE ACTION STEP 3; [08] CORRECTION FOR ITEM 2- FASTENERS REMOVE FROM STRINGER 25R BS 500D+6'- 540; IAW SRM 51-40-02-0G-0.(NOT STRINGER 26R AS STATED ON ITEM 2); [09] INSTALLED ALL FASTENERS COMMON TO REPAIRED STRINGER. BETWEEN BS 500D-540; STR 25. REPAIR ACCOMPLISH PER EA#21-153-02934 REV:A.; [10] CORRECTION FOR ITEM 9- INSTALLED ALL FASTENERS COMMON TO REPAIRED STRINGER. BETWEEN BS 500D-540; STR 25R. REPAIR ACCOMPLISHED PER EA#21-153-02934 REV:A.; [11] VERIFIED STRINGER REPAIR BS 500D-540; STR 25R ACCOMPLISHED PER EA 21-153-02934 REV: A.; [12] VERIFIED STR 25R AT BS500D-540 WAS REPAIRED ON EA 21-153-02934 REV: A. AND CORRECTIVE ACTION STEPS 9-11.
